# SDR 02FDEA00689

- Difficulty date: September 20, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N478FE
- Make and model: Boeing 727-200
- Aircraft serial: 21395
- Aircraft time: 40,619 hours, 27,832 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FASTENER HOLES ON FLOORBEAM LOWER FLANGE AT BS 1070, LBL 45 TO RBL 45.  R&R FLOORBEAM PER DWG SR27-53-034, SRM 53-10-8.
